American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Julia E. Bergner. Homotopy colimits of model categories. Contemporary Mathematics 617 (2014) 31-37.
Book volume table of contents   
View Article: PDF

[2] Jonathan Axtell. Spin polynomial functors and representations of Schur superalgebras. Represent. Theory 17 (2013) 584-609.
Abstract, references, and article information   
View Article: PDF

[3] Gonçalo Tabuada. Transfer maps and projection formulas. Proc. Amer. Math. Soc. 140 (2012) 2589-2597.
Abstract, references, and article information   
View Article: PDF

[4] Gonçalo Tabuada. A universal characterization of the Chern character maps. Proc. Amer. Math. Soc. 139 (2011) 1263-1271. MR 2748419.
Abstract, references, and article information   
View Article: PDF

[5] Julia E. Bergner. Complete Segal spaces arising from simplicial categories. Trans. Amer. Math. Soc. 361 (2009) 525-546. MR 2439415.
Abstract, references, and article information   
View Article: PDF

[6] Julia E. Bergner. A model category structure on the category of simplicial categories. Trans. Amer. Math. Soc. 359 (2007) 2043-2058. MR 2276611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Volodymyr V. Lyubashenko. Squared Hopf algebras. Memoirs of the AMS 142 (1999) MR 1625495.
Book volume table of contents   

[8] Jean-Marc Cordier and Timothy Porter. Homotopy coherent category theory. Trans. Amer. Math. Soc. 349 (1997) 1-54. MR 1376543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas F. Fox. Algebraic deformations and triple cohomology . Proc. Amer. Math. Soc. 78 (1980) 467-472. MR 556613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Miguel L. Laplaza. Coherence in nonmonoidal closed categories . Trans. Amer. Math. Soc. 230 (1977) 293-311. MR 0444740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Fisher-Palmquist and P. H. Palmquist. Morita contexts of enriched categories . Proc. Amer. Math. Soc. 50 (1975) 55-60. MR 0419559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1